|Stop Hiv Treatment while on Pegintron/Riba
Oct 28, 2000
I am Coinfected with HIV/HCV. Since 1996 I am on HAART with different drugs and overall good results. Now I am on a Combo PEG Interferon/Riba with DDI,D4t,3TC and Crixivan. After being 6 weeks on PEG-INF I am now HCV negative. My HIV numbers have also improved due to PEG-INF: From VL ~2.000 to 180 and from 21% to 29% T-Cells. Since I am on PEG-INF I have big stomach-trouble from the Crixivan. I developed a bad gastritis and its very hard to take the Crix. What will happen, if I stop the HAART (for some weeks) and keep on with INF/Riba? I dont want to loose my PCR-negativ status! Thank you very much.
Response from Dr. Dieterich
I don't think stopping the HAART would be a terrible thing to do. However, you may want to take something for the gastritis and that would keep you from having to stop. Good luck! DTD
Just learned I'm HIV & HVC positive
Hepatitis D,E,F,G etc.???
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.